# SDR SWAA2022021708072

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 521EB; FWD OUTBOARD CORNER IS DELAMINATED / BONDED DELAMINATION FWD OUBOARD CORNER AND RESTORED DECORATIVE FINISH TO LH WING L/E PANLE 521 EB IAW B77-700 SRM 51-0-04-2R-12 REV 64 SRM 51-70-04-2R-0 REV 64; AMM 51-21-99-300-802 REV 65; AMM 51-21-99-300-801 REV 65 (A40165) (A22569) (A71074)
